Write a review

Hyperpimentation After Ipl Laser

I had an IPL laser for hyperpigmentation on my...

I had an IPL laser for hyperpigmentation on my buttock area 6 weeks ago. Immediatly after the laser the area was black like a burn and cat scrtatch, I used Biafin for 2 weeks after the procedure. Now I am using Eldoquin 4 % twice daily. it did not peel as I was told, instead it starts to fade in color. Thsi area is still dark has spots like the laser head. what should I do go for chemical peeling or wait. Also I had hypopigmentation on some areas as it peeled only on this spots leaving white skin. I have fair color skin from middle east.

It get worse,I have a black spots now on my buttock like the laser head. I did it for hyperpigmentation but now I have more hyperpimnetation plus some area which has hypopigmentation. I am using Eldoquin 4 % twice daily

Name not provided

6 weeks now and their is still dark spots and hyperpimentation

Was this review helpful? 1 other found this helpful

Be the first to comment on this video...

This conversation is missing your voice. Please join RealSelf or log in

Comments (0)